# SDR DALA1235109256

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV/MOD, FOUND AFT PIT FRAME 1328 HEAVILY CORRODED.  CUTOUT DAMAGED FRAME SECTION, LOCATED, DRILLED AND INSTALLED REPAIR IAW SRM 53-10-02 FIG 2 VOL I.
